# SDR JR2R20171114218

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 592083862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT FUSELAGE STA 1463 LBL 31 ANGLE IS CRACKED OB OF RUDDER PCU. REPLACED ANGLE ON FUSE STA 1463 LBL 31 IAW MD-80 SRM 51-30-5.
